# SDR DALA1123199878

- Difficulty date: March 30, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STA 37 BLKHD LT CRACKED AT LOWER GUIDE PIN.  FAB FILLER DOUBLER USING A2469 ZETEC PER NDT SPM 06-10-01 FOUND NO CRACKS NOTED HEAT TREATED NEW DOUBLER ON PEMCO TRAVELER 2451N01760 FAB TAPERED SHIMS IAW DC9 SRM 51-10-4 SHIM IAW DC9 RECEIVED SPLICE ON PEMCO TRAVELER 2451N01734 INSTALLED NEW DOUBLER, SHIMS FILLER & SPLICE IAW ER/A 490994-14MA.
